# SDR ASAA0946235

- Difficulty date: July 12, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 695141111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT INTERCOSTAL ATTACH ANGLE CRACKED STA 500F BETWEEN 25L - 26L. REMOVED CRACKED ANGLE, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW ATTACH ANGLE.
